# SDR DALA2015101306081

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y1292 AT FWD GALLEY AREA BETWEEN FRAME 16 TO FRAME 24.  REPLACED FLOORBEAM -Y1292 AT FWD GALLEY AREA LOCATED BETWEEN FRAME 12 TO FRAME 24 IAW SRM 51-72-11 AND DWGS D53110900, D53110984 AND DWG D53112812.
